# SDR CA150209008

- Difficulty date: January 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 21,946 hours
- Engine: Ge CF348E5A1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 200A0397K01
- Condition: Failed
- Location: Wow Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE LANDING GEAR WOULD NOT RETRACT. CREW USED THE DOWNLOCK RELEASE BUTTON TO RETRACT THE GEAR AND THEN RETURNED FOR MAINTENANCE TO TROUBLESHOOT. THE FAULT CODE 32612301PSS DIRECTED MAINTENANCE TO THE RT MLG NR 2 WEIGHT ON WHEEL (WOW) SENSOR. THE SENSOR HARNESS WAS REPLACED AND SEVERAL GEAR SWINGS CARRIED OUT SERVICEABLE. ON 30 JANUARY 2015 THE LANDING GEAR WOULD NOT RETRACT AGAIN. THE DOWNLOCK RELEASE BUTTON WAS AGAIN USED AND THE AIRCRAFT RETURNED. CONTAMINATION WAS FOUND IN THE WOW SENSORS OF THE GEARS. BOTH WOW SENSORS WERE REPLACED. THE RH MLG SHOCK STRUT WAS SERVICED IAW AMM 12-12-07-600-802-A. THE AIRCRAFT WAS FERRIED BACK AND THERE HAVE BEEN NO SUBSEQUENT FAULTS.
